# SDR SWIA971220

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT LEFT EEC RED LIGHT/WHITE MANUAL REVERSION LIGHT WITH LEFT ENGINE SURGE.  DURING EEC FAILURE CHECK LIST TORQUE INDICATED 115 PERCENT AND NP 45 PERCENT THEN INCREASED TO TORQUE 130 PERCENT AND NP APPROXIMATELY 21 PERCENT.  PRECAUTIONARY ENGINE SHUT DOWN PERFORMED ON LEFT ENGINE.  HIGH TORQUE INDICATION FOR APPROXIMATELY 1 MINUTE.  CHECKED RGB CHIP DETECTOR SCAVENGE OIL FILTER FOR CHIPS.  NO PROBLEMS FOUND.  RAN ENGINE IAW MM 71-00-00.  OPS AND LEAKS CHECKS GOOD.
